what treatment would you recommend for a friend whom has taken a tylenol 3 thinking it was an asprin. He is having hives only on his face? Benadryl?
6 Sep 2011
I take it he is either allergic to codeine or acetaminophen. Benedryl should work well for the itching and swelling from the hives however, if your friend develops any swelling of the lips, or tongue or has any difficulty breathing then be sure to either dial 911 or go to your nearest ER. If he has difficulty breathing be sure to just dial 911 rather than to try taking him in yourself. This could be the start of a very dangerous reaction called anaphylaxis and can be life threatening if not treated immediately. Paramedics can begin treatment as soon as they get there and en route to the hospital so much safer to just dial 911.
- Benadryl Drug Information
- Tylenol Drug Information
- Aspirin Drug Information
- Codeine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have sever neuropathy caused by having diabetes. I have been on Darvon and Tramidol 4 times a day?
... for some time now, and it is just not helping at all.I was wondering which of the following drugs were from the strongest to less strong. I can ...
1 answer • 3 Sep 2010
2 answers • 18 Oct 2010
I took 2 capsules of Tylenol PM about 3 hours ago to help me fall asleep (I've used Tylenol PM quite a few times before). However, I switched ...
1 answer • 9 Feb 2011
Tylenol with Codeine 3 - what is the normal dose for a tylenol 3 with codeine? because I snapped my?
... wrist last week
1 answer • 5 May 2011
I have a few years ago and after 2 visits in 2 days to the ER I found out that some newer antisthimines derive from it. They say it's something ...
1 answer • 6 Aug 2011